# SDR UALA2011062703150

- Difficulty date: June 27, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 63,189 hours, 23,314 cycles
- Engine: Pwa PW2037
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Mlg Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ARRIVAL PSEU BITE SHOWED LANDING GEAR LEVER SYSTEM NR 1 AND NR 2 UP AND DOWN.  REPLACED LANDING GEAR CONTROL LEVER MODULE. CLEARED PSEU MEMORY.
